# SDR HNAA2016010400000

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 56,768 hours, 63,041 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Contaminated
- Location: Prop De Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FLICKER INTERMITTENTLY WITH PROP HEAT ON.  INSPECTED 1 AND 2 PROP BRUSH BLOCKS, FOUND TO BE WET WITH DEICE FLUID. CLEANED AS REQUIRED. NO DEFECTS FOUND AT THIS TIME.  GROUND RAN BOTH ENGINES FOR 25 MINUTES, OPS NORMAL IAW RUNUP MANUAL, OK FOR SERVICE.
